Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Transient motion of an elastic cable immersed in a fluid

Authors: H. Polachek, T. S. Walton, R. Mejia and C. Dawson
Journal: Math. Comp. 17 (1963), 60-63
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

PII: S 0025-5718(63)99187-7
Article copyright: © Copyright 1963 American Mathematical Society